Ask a doctor

I Enhanced my Upper Lip with Teosyal lipfiller I've Got a Big Hematoma and Inflamation,explain Me?

Doctor Answers (2)

Swelling and bruising are common side effects after lip injections.

+1
Swelling and bruising are common side effects after lip injections. A photo would be beneficial to determine the amount of swelling.

If you are concerned return to your injector to be assessed. In the mean time apply cold compressed 10 mins on and 10 mins off and sleep with you head slightly elevated.

All the Best.


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Teosyal

+1

You should return to your injector for assessment.  It is certainly possible to have bruising after lip injections with Teosyal but you should be examined.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.